Advanced Search
Article Contents
Article Contents

Local controllability of the $N$-dimensional Boussinesq system with $N-1$ scalar controls in an arbitrary control domain

Abstract Related Papers Cited by
  • In this paper we deal with the local exact controllability to a particular class of trajectories of the $N$-dimensional Boussinesq system with internal controls having $2$ vanishing components. The main novelty of this work is that no condition is imposed on the control domain.
    Mathematics Subject Classification: 34B15, 35Q30, 93C10, 93B05.


    \begin{equation} \\ \end{equation}
  • [1]

    V. M. Alekseev, V. M. Tikhomirov and S. V. Fomin, "Optimal Control,'' Translated from the Russian by V. M. Volosov, Contemporary Soviet Mathematics. Consultants Bureau, New York, 1987.


    N. Carreño and S. GuerreroLocal null controllability of the N-dimensional Navier-Stokes system with N-1 scalar controls in an arbitrary control domain, to appear in Journal of Mathematical Fluid Mechanics, arXiv:1201.1197.


    J.-M. Coron and S. Guerrero, Null controllability of the N-dimensional Stokes system with N-1 scalar controls, J. Differential Equations, 246 (2009), 2908-2921.doi: 10.1016/j.jde.2008.10.019.


    E. Fernández-Cara, S. Guerrero, O. Yu. Imanuvilov and J.-P. Puel, Local exact controllability of the Navier-Stokes system, J. Math. Pures Appl., 83 (2004), 1501-1542.


    E. Fernández-Cara, S. Guerrero, O. Yu. Imanuvilov and J.-P. Puel, Some controllability results for the N-dimensional Navier-Stokes system and Boussinesq systems with N-1 scalar controls, SIAM J. Control Optim., 45 (2006), 146-173.doi: 10.1137/04061965X.


    A. Fursikov and O. Yu. Imanuvilov, "Controllability of Evolution Equations,'' Lecture Notes 34, Seoul National University, Korea, 1996.


    A. Fursikov and O. Yu. Imanuvilov, Local exact boundary controllability of the Boussinesq equation, SIAM J. Control Optim., 36 (1998), 391-421.doi: 10.1137/S0363012996296796.


    A. Fursikov and O. Yu. Imanuvilov, Exact controllability of the Navier-Stokes and Boussinesq equations, Russian Math. Surveys, 54 (1999), 565-618.doi: 10.1070/RM1999v054n03ABEH000153.


    S. Guerrero, Local exact controllability to the trajectories of the Boussinesq system, Ann. I. H. Poincaré, 23 (2006), 29-61.


    O. Yu. Imanuvilov, Remarks on exact controllability for the Navier-Stokes equations, ESAIM Control Optim. Calc. Var., 6 (2001), 39-72.


    O. Yu. Imanuvilov, J.-P. Puel and M. Yamamoto, Carleman estimates for parabolic equations with nonhomogeneous boundary conditions, Chin. Ann. Math B., 30 (2009), 333-378.doi: 10.1007/s11401-008-0280-x.


    O. A. Ladyzenskaya, "The Mathematical Theory of Viscous Incompressible Flow,'' Revised English Edition, Translated from the Russian by Richard A. Silverlman, Gordon and Breach Science Publishers, New York, London, 1963.


    J.-L. Lions and E. Magenes, "Problèmes aux Limites non Homogènes et Applications,'' Volume 2, Travaux et Recherches Mathmatiques, No. 18, Dunod, Paris, 1968.


    R. Temam, "Navier-Stokes Equations: Theory ans Numerical Analysis,'' Stud. Math. Appl., Vol. 2, North-Holland, Amsterdam-New York-Oxford, 1977.

  • 加载中

Article Metrics

HTML views() PDF downloads(77) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint